# SDR AALA20100217TUL05

- Difficulty date: February 17, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N70425
- Make and model: Doug DC-9-82
- Aircraft serial: 49337
- Aircraft time: 68,032 hours, 35,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE-DOWN CORRODED OUT OF LIMITS IN AFT CARGO FROM STATIONS 1220 TO 1332.  REPLACED LEFT TIE-DOWN TRACK PER SRM 51-01-00-02, SRM 51-30-01 AND SRM 51-30-05.
